Volume 4 Issue 1 - May 2014

  • 1. Linear stability of equilibrium points in photogravitational restricted three body problem when primaries are triaxial rigid bodies and bigger one an oblate spheroid

    Authors : Avdhesh Kumar, B. Ishwar

    Citing this Journal Article :

    Avdhesh Kumar, B. Ishwar, "Linear stability of equilibrium points in photogravitational restricted three body problem when primaries are triaxial rigid bodies and bigger one an oblate spheroid", https://www.ijltet.org/journal_details.php?id=890&j_id=2250, Volume 4 Issue 1 - May 2014, , #ijltetorg